MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY CLOSED TRAY IMPLANT TRANSFER 3.5MMD PLATFORM

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY CLOSED TRAY IMPLANT TRANSFER 3.5MMD PLATFORM
Model Number 8735-05
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
While putting inventory away in preparation for a patient, complainant noted a mislabeling issue.It was noticed that the top lid sticker was wrong ((b)(4), lot 90212) and the vial label was correct - (b)(4), 90212.This report is associated with health hazard evaluation (b)(4) for complaint number (b)(4).

Brand Name
LEGACY CLOSED TRAY IMPLANT TRANSFER 3.5MMD PLATFORM
Common Device Name
TRANSFER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7484221
Report Number3001617766-2018-00087
Device Sequence Number194619
Product Code NDP
UDI-Device Identifier10841307121466
UDI-Public10841307121466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number8735-05
Device Catalogue Number8735-05
Device Lot Number90212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1